# SDR SWAA2021071485108

- Difficulty date: June 16, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 400-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS400- BS480 LBL23 WL156. ; / [01] REMOVED SIDEWALL SUPPORT ANGLE AT BS400-480; LBL23; WL156 IAW SRM 51-40-02  REMOVED CORROSION ON SIDEWALL SUPPORT ANGLE L:1'; W:1'; D:0.008';WAS FOUND OUT OF LIMIT DUE MATERIAL LOSS EXCEED 10% OF THICKNESS IAW SRM 53-00-53-1A-2.; [02] VERIFIED; [03] FABRICATED; LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS 400-BS500D LBL23 WL156 MADE FROM EXTRUSION BAC1496-444#7075T62; LOT#1457306-1 AND FABRICATED SPLICE ANGLE AT BS 480+9 LBL 23 WL 156 MADE FROM EXTRUSION BAC1496-444#7075T62; LOT#1457306-1 IAW SRM 51-40-05-0G-0 ;SRM 53-00-53-2R-5 REPAIR-5 AND DWG# 143A7501
